# SDR AALA202407097381

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 31,219 hours, 124,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT FLIGHT ATTENDANT STATION FLASHLIGHT IS INOPERATIVE. SECURED FLIGHT ATTENDANT FLASHLIGHT BATTERY IN PROPER POSITION. REINSTALLED FLASHLIGHT IN PROPER POSITION. PER AMM 25-64-00.
